| Model Number |
BF-H190 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While inspecting a returned olympus boncho videoscope loaner device, it was discovered that the distal end plastic component as well as the light guide lens were both burned.There was no patient involvement during this event.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Based on the results of the investigation, it is likely that the following led to the malfunction: use of high energy endo therapy accessories without maintaining enough distance from the tip of the endoscope.Three attempts were performed to obtain additional information, but no response was received from the customer.A definitive root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.